Share Facebook


04-20-2012, 07:35 AM   #1
Catherine
Moderator
 
Catherine's Avatar
 
Join Date: Jan 2012
Location: Melbourne, Victoria, Australia

My Support Groups:
Headaches

Sarah has started to get headaches in the last week, currently tapering down 5mg per week. Currently down to 15 and due to go down to 10 tomorrow. Could the headaches be due to the taper.
__________________
Catherine
Mother of Sarah dx aged 16, Jan 2012
DX - CD 1/12, asthma
Small bowel to small bowel fistula

Meds: ), azathioprine 200mg, Mesalazine 1.2g x 2, seretide 250 x 2 (asthma), ventolin (as needed)

Currently no supplements.

Has previously taken Multi B, Caltrate, B12 & Iron

Prednisolone (from 30 mg 01/02/2012 to 17/06/2012, 30mg 24/10/12-28/12/12, 50mg 24/1/13-27/4/13)
04-20-2012, 10:39 AM   #2
Aura
Senior Member
 
Aura's Avatar
 
Join Date: Jun 2010
Location: Wellington, New Zealand
I'd say it's highly likely - what can she take to manage the headaches while she tapers?
__________________
Aura
DX 1998
Meds: 2.5mg Plendil ER. Azathioprine 100mg; Inhibace+ 12.5mg; gastrosoothe 60mg; Simvastatin 40mg; Loratadine 20mg; Fluoxetine 40mg; Provera 10mg; Metformin 2.55g; Cal d forte; 1.25mg, Humira; Panadol 4g; Pred 3mg
Reply

Thread Tools


All times are GMT -5. The time now is 02:59 AM.
Copyright 2006-2017 Crohnsforum.com